# SDR DXTA2014081505857

- Difficulty date: August 14, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N927QS
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 5,764 hours, 3,486 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23061737
- Part serial: KV4409H
- Condition: Unserviceable
- Location: Lt Engine
- Part time: 3,997 hours, 2,466 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU START WAS ONLY GETTING HOT AIR COMING OUT OF CABIN GASPERS.  SELECTED MAX COOL FOR APU THEN SMOKE STARTED FILLING THE PLANE.  FOUND BOTH COCKPIT & CABIN TEMP SENSORS TO HAVE DIRT & DEBRIS. CLEANED BOTH TEMP SENSORS. FOUND CABIN TEMP SENSOR FAN INOPERATIVE.  VERIFIED POWER IS SUPPLIED TO FAN.  R & R FAULTY FAN WITH NEW.  OPERATIONS CHECK OF FAN IS GOOD.  COMPLIED WITH ECS DUCT BURN OUT IAW TC-750-21-120801M, INSTALLED NEW COALESCE SOCKS IAW TC-750-21-120801M & MM 25-90-60, NO LEAKS.  RAN A/C & PERFORMED OPERATIONS CHECK OF CABIN & COCKPIT PACS.  RAN CABIN & COCKPIT TEMPS THROUGH FULL TEMP RANGE IN BOTH MANUAL & AUTO WITH NO DEFECTS NOTED.  AFTER ENG SHUTDOWN NOTED LARGE AMOUNT OF SMOKE COMING FROM LT ENG INLET & OIL RUNNING FROM EXHAUST.  PERFORMED FIM 72-00-00-810-808 FOUND OIL PUDDLING AT LOW PRESS TURBINE.  PERFORMED TASK 05-50-00-200-808, PER TABLE 601 REPLACED NR 7 CARBON SEAL REPLACEMENT COMPLETED BY ON WO OWCNA-2014-1236 & CRS O7YD306Y.  ACCOMPLISHED NR 7 CARBON SEAL POST ENG RUNS WITH NO DEFECTS NOTED.  NO SMOKE OR LEAKS NOTED FROM EITHER ENG.  PARTS REPLACED, COALESCE BAG PN 746451-3, NSN, FAN PN 414F, NSN, SEAL ASSEMBLY, CARBON NR 7 PN 23061737, SN KV-4409H.
